Each tablet contains:
Paracetamol 500mg Paracetamol is an analgesic that is thought to inhibit a pain-transmitting enzyme produced in the brain. Paracetamol works to relieve headaches and other body aches and pains. Paracetamol also helps reduce fever .
Codeine Phosphate 9.5mg Codeine Phosphate is a strong pain reliever from the morphine family. Codeine works by altering the way that pain is received by pain receptors in the brain and spinal cord. Codeine works to relieve headaches and body aches and pain.
Phenylephrine Hydrochloride 5mg Phenylephrine helps to relieve blocked and runny noses.
Keep out of reach of children.
Store below 30°C in a dry, dark place.
Caution: If symptoms persist, see your doctor.
This medicine may cause drowsiness. If affected, do not drive or operate machinery. Avoid Alcohol. Codeine can be addictive.
Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Do not use this product:
- For children under 12 years
- If you have taken paracetamol
- If carton seal is broken or missing or if tablet foil is broken
Ask your doctor before use:
- If you have high blood pressure
- If you are taking anti-depressants
- If you have heart problems
- If you are pregnant or breastfeeding
- If you are taking any other medicines to treat cough and cold